reference : U.S. landfalling and North Atlantic hurricanes: Statistical modeling of their frequencies and ratios

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/12895289-04f3-4cf7-9a2d-2230f5cb21e3
Bibliographic fields
reftype Journal Article
Access Date 2013/06/07
Author Villarini, Gabriele Vecchi, Gabriel A. Smith, James A.
DOI 10.1175/mwr-d-11-00063.1
Date 2012/01/01
ISSN 0027-0644
Issue 1
Journal Monthly Weather Review
Pages 44-65
Title U.S. landfalling and North Atlantic hurricanes: Statistical modeling of their frequencies and ratios
URL http://journals.ametsoc.org/doi/pdf/10.1175/MWR-D-11-00063.1
Volume 140
Year 2012
Bibliographic identifiers
.publisher American Meteorological Society
.reference_type 0
_chapter ["Ch. 2: Our Changing Climate FINAL"]
_record_number 3753
_uuid 12895289-04f3-4cf7-9a2d-2230f5cb21e3